Re: Irregular period. Please help.
Most likely the irregular bleeding is from the change of hormones in the birthcontrol. You may want to ask your doctor if you can try a different brand to see if the transition is perhaps smoother with another type of pill or ring. If you remain with this one, you will probably not have two periods a month. In order to truly know if the bleeding is due to the birthcontrol, you would have to stop taking the hormones and use another reliable form of birthcontrol. However, most likely the hormones are the cause.
Hopefully your doctor has explained all of the side effects and possible complications that you can encounter with this type of birthcontrol. No medication is without potential side effects and complications so be sure that you know what to expect when you take this. I was on the birth control pill for over 20 years before I decided to stop. After 20 years I began to have heavy irregular bleeding and when I went off the pill to stop this, I developed a very large cyst, possibly due to the fact that my ovaries had been prevented from ovulating for such a long time that they suddenly kicked into high gear. I had to have surgery to remove the cyst but after going off the pill the bleeding stopped and my cycles went back to normal.
Talk to your doctor and know all of the possible side effects from hormone birthcontrol. Irregular bleeding, which you are experiencing, is the most common one.
I hope this helps.
All the best.